# SDR IXKA950034

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Switch
- Part number: 11010153
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 18 - UPON GEAR EXTENSION, NOSE GEAR GREEN LIGHT ILLUMINATED.  RED NOSE GEAR LIGHT ALSO REMAINED ILLUMINATED.  FOLLOWED AIRCRAFT MANUAL PROCEDURES AND RECEIVED VISUAL FROM TOWER.  BOTH INDICATED DOWN AND LOCKED.  REMOVED AND REPLACED NOSE LOCK SWITCH IAW 32-61-71.  OPERATIONAL CHECK NORMAL.  (X)
